# SDR FDEA201410022889

- Difficulty date: October 2, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N361012
- Condition: Damaged
- Location: Bs 1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS A LIGHTNING STRIKE AT BS 1630 STRINGER 27 - 28L.  DAMAGE WAS REMOVED AND TREATED IAW SRM 53-00-  01 REPAIR 6 REV 112 AND 51-20-01 REV 112 AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG   101 DETAIL II ALLOWABLE DAMAGE I REV 112. REPAIR CARRIED OUT IAW EA F-5330-T0312331.    REPAIR CLASSIFIED AS MAJOR.
